# SDR DALA2020030901716

- Difficulty date: March 4, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 74,953 hours, 27,004 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Paint
- Condition: Broken
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5648, L/P 1515411) BROKEN PAINT AROUND OF FASTENERS # 2,3,4,5,7,8,9, AND 10 AT LH ENG DRAG FTG LH PYLON. CORRECTIVE ACTION: REPAIR ON DRAG FTG LH PYLON WAS PERFORMED PER ETI-57-20-034 REV. 5 ER/A 585688-14 AD REV. ORIGINAL.
